# SDR A6WA200740401

- Difficulty date: July 20, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621- 625 INTERCOSTAL ANGLE (PN 601-35012-51) CRACKED APPROX .3 INCH LONG IN AFT EQUIPMENT BAY.  (K)  MAINTENANCE REMOVED AND REPLACED ANGLE IAW CRJ 200 SRM 51-42-06, 51-42-21 AND BOMBARDIER REO 601R-53-61-422 REV C.  (M)
